# SDR 07FDEA01610

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,603 hours, 11,867 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER WING BOX TOP SKIN TRACK 4-5 LT, C 42-47; TRACK 3-4 LT, C46.1-47; TRACK 2-3 RT, C47; TRACK 4-5, C47; TRACK 4 RT, C40 REPAIR PERFORMED BY BLEND OUT CORROSION AND INSTALLING OVERSIZE FASTENER IN ALL AREA AND IN ADDITION INSTALLING A REPAIR DOUBLER BETWEEN TRACK 4-5, C44.1-45 AND 42.2-43.2, APPROVED BY EA 6-5710-99188 AND RAS 043898/038/2006 ISS.A.
